# SDR USAA2014040700018

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 53,464 hours, 19,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D9299200900200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 10 LT INOPERATIVE.  REPLACED LIGHT ASSEMBLY EMERGENCY EXIT LIGHT AT ROW 10 LT.
